Local Limits of Graphs

  • Itai Benjamini
Part of the Lecture Notes in Mathematics book series (LNM, volume 2100)


In this section we will only consider connected simple graphs (i.e. without loops or multiple edges). We start by recalling few definitions from previous sections. If G = (V, E) is such a graph, and x, yV, the graph distance between x and y in G is defined to be the length of a shortest path in G between x and y, and is denoted by d G (x, y). A rooted graph (G, ρ) is a graph G together with a distinguished vertex ρ of G.


  1. [ABS04]
    N. Alon, I. Benjamini, A. Stacey, Percolation on finite graphs and isoperimetric inequalities. Ann. Probab. 32(3A), 1727–1745 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  2. [AL07]
    D. Aldous, R. Lyons, Processes on unimodular random networks. Electron. J. Probab. 12(54), 1454–1508 (2007)MathSciNetzbMATHGoogle Scholar
  3. [BC12]
    I. Benjamini, N. Curien, Ergodic theory on stationary random graphs. Electron. J. Probab. 17(93), 20 (2012)Google Scholar
  4. [BLPS99a]
    I. Benjamini, R. Lyons, Y. Peres, O. Schramm, Group-invariant percolation on graphs. Geom. Funct. Anal. 9(1), 29–66 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  5. [BNP11]
    I. Benjamini, A. Nachmias, Y. Peres, Is the critical percolation probability local? Probab. Theory Relat. Fields 149(1–2), 261–269 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  6. [BS01b]
    I. Benjamini, O. Schramm, Recurrence of distributional limits of finite planar graphs. Electron. J. Probab. 6(23), 13 pp. (2001) (electronic)Google Scholar
  7. [CFKP97]
    J.W. Cannon, W.J. Floyd, R. Kenyon, W.R. Parry, Hyperbolic geometry, in Flavors of Geometry. Mathematical Sciences Research Institute Publications, vol. 31 (Cambridge University Press, Cambridge, 1997), pp. 59–115Google Scholar
  8. [Gri99]
    G. Grimmett, Percolation. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 321, 2nd edn. (Springer, Berlin, 1999)Google Scholar
  9. [Häg11]
    O. Häggström, Two badly behaved percolation processes on a nonunimodular graph. J. Theor. Probab. 24, 1–16 (2011)CrossRefGoogle Scholar
  10. [HS90]
    T. Hara, G. Slade, Mean-field critical behaviour for percolation in high dimensions. Commun. Math. Phys. 128(2), 333–391 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  11. [LPP95]
    R. Lyons, R. Pemantle, Y. Peres, Ergodic theory on Galton-Watson trees: speed of random walk and dimension of harmonic measure. Ergodic Theory Dyn. Syst. 15(3), 593–619 (1995)MathSciNetCrossRefGoogle Scholar
  12. [LS99]
    R. Lyons, O. Schramm, Indistinguishability of percolation clusters. Ann. Probab. 27(4), 1809–1836 (1999)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2013

Authors and Affiliations

  • Itai Benjamini
    • 1
  1. 1.Department of MathematicsThe Weizmann Institute of ScienceRehovotIsrael

Personalised recommendations